No Cover Image

Journal article 573 views

Noncommutative Lévy Processes for Generalized (Particularly Anyon) Statistics / Eugene, Lytvynov

Communications in Mathematical Physics, Volume: 313, Issue: 2, Pages: 535 - 569

Swansea University Author: Eugene, Lytvynov

Full text not available from this repository: check for access using links below.

Published in: Communications in Mathematical Physics
ISSN: 0010-3616 1432-0916
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7544
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 535
End Page: 569